MAUDE Adverse Event Report: ENABLECV, LLC INTRACLUDE INTRA-AORTIC OCCLUSION DEVICE; CLAMP, VASCULAR

ENABLECV, LLC INTRACLUDE INTRA-AORTIC OCCLUSION DEVICE; CLAMP, VASCULAR
Model Number ICF100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 05/21/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The suspect device was discarded and is unavailable for evaluation.A deficiency with the icf100 was unable to be confirmed as the device was not returned and no evidence of a device malfunction was provided.No corrective or preventative action is deemed required at this time.No evidence of an ecv/ supplier nonconformance was found during the investigation.No device defect or malfunction was able to be confirmed.The ifu and labelling for the intraclude device were reviewed and no deficiencies were found in instructions for use.Based on the available information, no issue with the intraclude product was able to be confirmed.The surgeon reportedly believes arterial injury to have occurred while wiring the aorta.The cause of the aortic dissection is not definitively known, but the event does fall under possible complications in the ifu.This event is considerd an anticipated procedural complication.Related report 3031571797-2026-00012 submitted for other ecv device used during the same procedure.Enablecv, llc will continue to review and monitor all reported events.Trends are monitored on a regular basis and, if action is required, appropriate investigation will be performed.
 
Event or Problem Description
A event leading to death was reported to be possibly associated with the use of the er21b cannula and icf100 catheter.The physician initially thought the patient's vessel was too small, but then the surgeon cut the vessel down and decided to move forward with the use of the icf100.It was reported that the guidewire possibly got caught at some point in the vessel (it is unclear if that is the wire for the endoreturn or the icf100).The icf100 was not yet inflated.It also is presumed that surgical technique or an anomaly with the wire could have been related to the event, though no abnormalities or anomallies were reported.No resistance mentioned during advancement.Issue was not noticed until the icf100 was in the ascending (prior to inflation).Preop scan was when the patient was sitting up so the doctor didn't get a good femoral view prior to the procedure.Ultrasound before procedure of femoral vessels was approximate for measurement (6.8 mm)- when they did the cut down, they thought the vessel was large enough.Surgeon cannulated with er21b followed by placement of intraclude.Shortly after left and right radial pressures went to 0 and tee confirmed a retrograde aortic dissection that extended to the ascending aorta.Intraclude was removed and bypass was established centrally.The patient expired.Surgeon believes arterial injury to have occurred wiring the aorta.User training level was reported to be limited.Duration of product use was reported to be 20 minutes.The related devices were discarded at the hospital.See related report 3031571797-2026-00012 in relation to this event.

Brand Name
INTRACLUDE INTRA-AORTIC OCCLUSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
ENABLECV, LLC
6967 s. river gate dr
ste 104
midvale UT 84047
Manufacturer (Section G)
ENABLECV, LLC
6967 s. river gate dr
ste104
midvale UT 84047
Manufacturer Contact
dannette crooms
6967 s. river gate dr
ste 104
midvale, UT 84047
8018424930
MDR Report Key25486828
Report Number3031571797-2026-00011
Device Sequence Number9930017
Product Code DXC
UDI-Device Identifier00840479401027
UDI-Public00840479401027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberICF100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexFemale
Patient Weight79 KG